# SDR ASAA1198747

- Difficulty date: January 3, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 35,515 hours, 13,924 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A2000902
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB AT STA 93.7 CRACKED IN TWO PLACES.  REMOVED CRACKED AREAS, FABRICATED REPAIR PARTS AND INSTALLED REPAIR IAW B737 400 SRM 55 10 09 REPAIR 4.
